# SDR ASAA2015043011598

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 19,991 hours, 6,001 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FO'S SIDE R2 WINDOW OVERHEAT AT 20,000 FT CLIMBING, FOLLOWED QRH PROCEDURE, LIGHT CAME BACK ON.  ACFT GROUNDED. PERFORMED BITE CHECK ON THE WINDOW HEAT CONTROL UNIT RT SIDE.  MOST RECENT FAULTS WERE ON THE "WINDOW SENSOR," BUT IT HAD NO CURRENT FAULTS.  PERFORMED FIM TASK 30-41/811, STEP G. WINDOW TEMP SENSORS CHECKED GOOD. PERFORMED AN OPS CHECK ON THE WINDOW HEAT SYSTEM IAW AMM 30-41-00-710-801, CHECKED GOOD.
